Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. De Maria - A. Passarelli di Napoli

Partial regularity for non autonomous functionals with non standard growth condition

created by passarell on 28 Sep 2009
modified by demaria on 05 May 2011

[BibTeX]

Published Paper

Inserted: 28 sep 2009
Last Updated: 5 may 2011

Journal: Calc. Var. Partial Differential Equations
Volume: 38
Number: 3-4
Year: 2010

Keywords: Partial regularity, Non standard growth conditions, variational integrals


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1